The Cause Of Frequent Panic, Shortness Of Breath, Tingling Legs And Body Weakness?

Hello doki, I am 3 years old Viki I want to ask, why do I sometimes panic sometimes breathing feels tightness, legs tingling and body aches are not comfortable

1 Answer:

Good evening Viki, thank you for asking at HealthReplies.com. Complaints of panic, shortness and so forth that you feel, can occur due to several possibilities, including:

Panic attack
Conversion hysteria
Agoraphobia
Social phobia

And other possibilities also depend on the results of the examination. For alcohol consumption alone, these complaints might arise if now you are still taking them. But if it's not, and it has passed a long time ago, there should be no such effect. Even if there is, it should be more to liver damage than the symptoms you mentioned.


Apart from that, because the information we have about you is still very minimal, it would be better if you first consult your complaints to a general practitioner, be it in a health center or in a clinic. Your doctor will do a history, physical examination and possibly the support needed to narrow the possibility, and the results will be determined later, whether you can be treated directly or need to be referred to a more appropriate specialist, be it a psychiatrist, internist, or who the other.


Meanwhile, live a healthy lifestyle by avoiding cigarettes and alcohol, maintain ideal body weight, exercise regularly, get enough rest, multiply eating vegetables and fruit, meet your daily fluid needs, and if panic relapses, stop all your activities, take a moment to win yourself and inhale, inhale aromatherapy, and check yourself immediately. So, hopefully answering your question.

: by

Related Question

The Side Effect Of Consuming Too Many Shell Nuts?

The Side Effect Of Consuming Too Many Shell Nuts?

(12 months ago)

The benefits of eating peanut skin fried in sand?...

Vaginal Discharge During Intercourse?

Vaginal Discharge During Intercourse?

(1 year ago)

When I have sex, my vagina is always runny. Why does it make me uncomfortable?...

Causes Of Vomiting After Taking Medication?

Causes Of Vomiting After Taking Medication?

(1 year ago)

yesterday I checked, I had a fever, cough, runny nose, cough and the medicine was given bufantacid and tera f and this morning I vomited what was vomiting?...

Leave a Reply

Your email address will not be published. Required fields are marked *